# SDR AALA202307037440

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 26,326 hours, 12,468 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT, HAD ECAM FUEL LEFT TANK PUMP 2 LOW PRRESSURE. PRESSURE ON PUMP 2 WAS AMBER ON FUEL PAGE. DID ECAM PROCEDURE AND TURNED #2 PUMP OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
